MathSciNet Relay Station
MathSciNet bibliographic data
MR1647852 14P25 (14H20)
Orevkov, S. Yu. A new affine $M$-sextic. (Russian) Funktsional. Anal. i Prilozhen. 32 (1998), no. 2, 91--94; translation in Funct. Anal. Appl. 32 (1998), no. 2, 141–143
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement